# SDR 97ZZZX531

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13468
- Make and model: Cessna 177B
- Aircraft serial: 17702424
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Condition: Loose
- Location: Lt Wing Attach
- Part time: 2,609 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, IT WAS DISCOVERED THAT THERE WAS MOVEMENT IN THE WING ATTACH FITTINGS WHERE ATTACH PIN ATTACHES WING TO FUSELAGE.  THE AMOUNT OF MOVEMENT WAS .0035 INCH BY MEASUREMENT.
